# SDR FDEA201203070865

- Difficulty date: March 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 6,935 hours, 883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113W300321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP DELAMINATED T/E BETWEEN NR 1 AND NR 2 CANOE APPROX 10" X 10" AREA .  REMOVED LT OTBD T/E FLAP REF MM 27-51-21-4. T/E FLAP SYS MAINT PRACTICES COMPLIED WITH IAW MM 27-51-00-2.  REMOVAL/INSTALLATION COMPLIED WITH IAW MM 27-51-21-4 AND OTBD T/E FLAP ADJ/TEST COMPLIED WITH IAW MM 27-51-21-5. OK FOR SERVICE.
